# SDR 9721039924

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHT BROKEN AT SEAT 20.  MAINTENANCE REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK OK.
